Kinetic realization of delayed polynomial dynamical models

Vághy, M and Szlobodnyik, Gergely and Szederkényi, Gábor (2019) Kinetic realization of delayed polynomial dynamical models. IFAC PAPERSONLINE, 52 (7). pp. 45-50. ISSN 2405-8963 10.1016/j.ifacol.2019.07.008

[img] Text
Vaghy_45_30793836_z.pdf
Restricted to Registered users only

Download (675kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 22 Sep 2019 07:27
Last Modified: 22 Sep 2019 07:27
URI: http://eprints.sztaki.hu/id/eprint/9760

Update Item Update Item